# SDR VNAA2017011600021

- Difficulty date: January 16, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N573NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15362
- Aircraft time: 4,336 hours, 3,931 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Nose
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

EXCESSIVE NOSE WHEEL VIBRATION DURING LANDING AND TAXI.  LUBRICATED THE NOSE LANDING GEAR.
